8 Publikationen

Alle markieren

[8]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942901
On the Chow Ring of Cynk-Hulek Calabi-Yau Varieties and Schreieder Varieties
Laterveer R, Vial C (2020)
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES 72(2): 505-536.
PUB | DOI | WoS
 
[7]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941901
DISTINGUISHED CYCLES ON VARIETIES WITH MOTIVE OF ABELIAN TYPE AND THE SECTION PROPERTY
Fu L, Vial C (2020)
JOURNAL OF ALGEBRAIC GEOMETRY 29(1): 53-107.
PUB | DOI | WoS
 
[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938383
The generalized Franchetta conjecture for some hyper-Kahler varieties
Fu L, Laterveer R, Vial C, Shen M (2019)
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 130: 1-35.
PUB | DOI | WoS
 
[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Parameter Spaces for Algebraic Equivalence
Achter JD, Casalaina-Martin S, Vial C (2019)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES 2019(6): 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Derived equivalent threefolds, algebraic representatives, and the coniveau filtration
Achter JD, Casalaina-Martin S, Vial C (2019)
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167(1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties
Fu L, Tian Z, Vial C (2019)
GEOMETRY & TOPOLOGY 23(1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
On descending cohomology geometrically
Achter JD, Casalaina-Martin S, Vial C (2017)
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Remarks on motives of abelian type
Vial C (2017)
Tohoku Mathematical Journal 69(2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2942901
On the Chow Ring of Cynk-Hulek Calabi-Yau Varieties and Schreieder Varieties
Laterveer R, Vial C (2020)
CANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES 72(2): 505-536.
PUB | DOI | WoS
 
[7]
2020 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2941901
DISTINGUISHED CYCLES ON VARIETIES WITH MOTIVE OF ABELIAN TYPE AND THE SECTION PROPERTY
Fu L, Vial C (2020)
JOURNAL OF ALGEBRAIC GEOMETRY 29(1): 53-107.
PUB | DOI | WoS
 
[6]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938383
The generalized Franchetta conjecture for some hyper-Kahler varieties
Fu L, Laterveer R, Vial C, Shen M (2019)
JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES 130: 1-35.
PUB | DOI | WoS
 
[5]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936349
Parameter Spaces for Algebraic Equivalence
Achter JD, Casalaina-Martin S, Vial C (2019)
INTERNATIONAL MATHEMATICS RESEARCH NOTICES 2019(6): 1863-1893.
PUB | DOI | WoS
 
[4]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936321
Derived equivalent threefolds, algebraic representatives, and the coniveau filtration
Achter JD, Casalaina-Martin S, Vial C (2019)
MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY 167(1): 123-131.
PUB | DOI | WoS
 
[3]
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2935011
Motivic hyper-Kahler resolution conjecture I: Generalized Kummer varieties
Fu L, Tian Z, Vial C (2019)
GEOMETRY & TOPOLOGY 23(1): 427-492.
PUB | DOI | WoS
 
[2]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2911991
On descending cohomology geometrically
Achter JD, Casalaina-Martin S, Vial C (2017)
Compositio Mathematica 153(7): 1446-1478.
PUB | DOI | WoS
 
[1]
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2913996
Remarks on motives of abelian type
Vial C (2017)
Tohoku Mathematical Journal 69(2): 195-220.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung